MathSciNet Relay Station
MathSciNet bibliographic data
MR1323986 11F55 (11F11 11F22 17B67 20G20)
Borcherds, Richard E. Automorphic forms on ${\rm O}_{s+2,2}({\bf R})$ and infinite products. Invent. Math. 120 (1995), no. 1, 161–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement